Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year

IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849

Mathematical Citation Quotient (MCQ) 2015: 0.45

See all formats and pricing
In This Section
Volume 9, Issue 4 (Jul 2006)


Cyclic, separable and semisimple transformations in the special unitary groups over a finite field

John R Britnell
  • Pembroke College, Cambridge CB2 1RF, United Kingdom.
  • Email:
Published Online: 2006-08-17 | DOI: https://doi.org/10.1515/JGT.2006.037

About the article

Received: 2005-02-16

Revised: 2005-10-04

Published Online: 2006-08-17

Published in Print: 2006-07-01

Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2006.037.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

John R Britnell
Journal of Group Theory, 2006, Volume 9, Number 5

Comments (0)

Please log in or register to comment.
Log in